# SDR SWAA040824

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 55,395 hours, 43,446 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND LT WING LOWER ATTACH ANGLE AT WBL 135.5, S2, CRACKED.  REMOVED AND REPLACED LT WING ATTACH ANGLE PER SRM.
